# SDR A6WA201542772

- Difficulty date: May 22, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 28,023 hours, 27,364 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3725, IN FLIGHT FLAPS FAILED CAUTION MSG.  FLAPS FAILED 8 DEGREES, RAN APPROPRIATE QRH.  PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-18G BOX 12 FLAPS RESET, PLACARDED & PLACED ON MEL.  TROUBLESHOOT IAW FIM 27-50-00.  R & R SKEW DET UNIT IAWAMM 27-51-15.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & CLEARED MEL.
